Abonnement à la biblothèque: Guest
Journal of Automation and Information Sciences

Publication de 12  numéros par an

ISSN Imprimer: 1064-2315

ISSN En ligne: 2163-9337

SJR: 0.173 SNIP: 0.588 CiteScore™:: 2

Indexed in

Queueing Systems with Request Return Time Bounded from Below

Volume 36, Numéro 6, 2004, pp. 64-68
DOI: 10.1615/JAutomatInfScien.v36.i6.80
Get accessGet access

RÉSUMÉ

Two M/D/1 type queueing systems are considered in which the waiting time Wn is either zero or is not less than a constant T. An ergodicity condition and some steady-state analytical relations are derived.

Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections Prix et politiques d'abonnement Begell House Contactez-nous Language English 中文 Русский Português German French Spain